# SDR AU970801

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: ELT114
- Condition: Cracked
- Location: Emerg Locator
- Component: ELT1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELT BATTERY PACK CRACKED AND LEAKING - ELT BATTERY MOUNTING TRAY AND STRUCTURE BENEATH ELT CONTAMINATED
